# SDR 98ZZZX1482

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32TP
- Make and model: Child S2APITTS
- Aircraft serial: 2179
- System (JASC): 2810 · Fuel Storage
- Part: Fuel System
- Part number: 26502013
- Condition: Contaminated
- Location: Fuel Flop Tube
- Stage of operation: AB
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

WHILE MANUEVERING IN A FLAT SPIN, THE PILOT EXPERIENCED AN ENGINE OUT.  AN ATTEMPT TO RESTART FAILED BECAUSE THE BENDIX FAILED TO ENGAGE.  DURING THE ACCIDENT INVESTIGATION, IT WAS NOTED THE FUEL FILTER HAD NUMEROUS METAL PARTICLES.  SUBMITTER STATED BY PLACING A TEFLON RING AROUND THE FLOP TUBE, WOULD KEEP THE FLOP TUBE FROM SCRAPING THE METAL AND WOULD ELIMINATE METAL PARTICLES FROM ENTERING THE FUEL FILTER.
